# SDR CALA2013081490462

- Difficulty date: August 14, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 45,276 hours, 10,875 cycles
- Engine: Pwa PW4052
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Part number: 672951001
- Part serial: GWD35979
- Condition: Faulty
- Location: Equipment Cool
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING VALVE LIGHT ILLUMINATED.  TROUBLESHOT TO VALVE V169 IAW MM, SYS OPS NORMAL.
